# SDR DALA2018052983664

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE FLOORBEAM,  BS 947.5,  LBL 12, LBL 50,  LBL 55, BL 0, RBL 4,  RBL 50, AND  RBL 55.   MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 53-70-51, REPAIR 5.
